MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION LINEAR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2158-70
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients leads in the cervical area were not getting coverage on the left due to location on the far right.The patient underwent a lead replacement procedure and repositioned at the midline.The patient was doing well post-operatively.The explanted leads will not be returned per physician preference.
 
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-linear leads, upn:(b)(4), model: sc-2158-70, serial: (b)(4), batch: (b)(4).Upn:(b)(4), model: sc-2158-50, serial: (b)(4), batch: (b)(4).

Brand Name
LINEAR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key15141964
Report Number3006630150-2022-03780
Device Sequence Number5614554
Product Code LGW
UDI-Device Identifier08714729767718
UDI-Public08714729767718
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2012
Device Model NumberSC-2158-70
Device Catalogue NumberSC-2158-70
Device Lot Number13857616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale